# SDR SWAA2022012629140

- Difficulty date: June 15, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 35,080 hours, 20,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brake
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE STA 540 PANEL BREAK LBL 24-BL 0 IS CRACKED ON INBOARD END / REMOVED AND REPLACED FLOOR PANEL SPLICE IAW B737 DRAWING 143A0060 REV A LOCATED AND DRILLED SPLICE IAW B737 SRM 51-40-05-0G-0
